MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; WC,K4,22",DLA,SA, 350 LB

Medline Industries, LP MEDLINE; WC,K4,22",DLA,SA, 350 LB
Catalog Number MDS806570
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the gold cover on the screw is missing where the height of the handles are fastened in the hole so that the left handle moves when i push her in the wheelchair.".
 
Additional Manufacturer Narrative
The customer stated "left handle is loose" and "it is missing knob to adjust height of it"; the customer also stated that the gold cover on the screw is missing where the height of the handles are fastened in the hole so that the left handle moves when pushed in the wheelchair.A physical sample was not provided; a photo depicting the defect was provided and only a visual review of the defect could be conducted, and a functional or dimensional inspection could not be executed via a photo.Investigation results were not confirmed; the complaint file lists the defect as missing parts/components/shortage - push button and the updated cause code as defect confirmed: supplier mfg./error asia (medline branded), mfg: assembly/human error.A replacement push button was issued, the replacement knob did not resolve the issue, a full replacement was issued, and the division will monitor through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
WC,K4,22",DLA,SA, 350 LB
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
shivani gheewala
three lakes drive
northfield, IL 60093
MDR Report Key50884188
Report Number1417592-2026-49955
Device Sequence Number10704817
Product Code IOR
UDI-Device Identifier00080196739557
UDI-Public00080196739557
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS806570
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2023
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown